# SDR IPXA2016062004819

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 67,724 hours, 13,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:M15, MAIN CABIN SEAT TRACK HAS CORROSION AT RCB FITTING NR 4.  REPAIRED CORRODED SEAT TRACK AT LOCATION IAW VT-SAA EA 011-5310-01-A6320, REV I/R AND EO MD-11-5310-01-A61070-A.
